# SDR SWAA2012091007483

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 14,707 hours, 8,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT FLOOR LENS BROKEN AT ROW 12.  REMOVED AND REPLACED LENS IAW AMM.
